# SDR USAASB98227

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT OVER THE AFT PASSENGER ENTRY DOOR INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES.  OPERATIONAL CHECK GOOD.  (M)
